MathSciNet Relay Station
MathSciNet bibliographic data
MR116305 (22 #7100) 54.00
Frolík, Zdeněk Generalizations of the $G\sb{\delta }$-property of complete metric spaces. Czechoslovak Math. J 10 (85) 1960 359–379.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement